I’m sorry you’re having side effects of Marvelon. It does not usually cause problems, but everyone is different and nausea is a recognised side effect of hormonal contraception.
Often it takes at least 3 months for your body to get used to changes in hormones, so if possible, try and bear with it if you’ve just started taking Marvelon. Otherwise, it’s worth reviewing other options and trialling a different pill or form of contraception all together.
Some side effects may include headaches, nausea, dizziness and breast tenderness. Different types of COCP can cause different side effects and some and even if one COCP causes a side effect, another may not. Hence, for you Marvelon might not be sitting quite right, but other COCPs with different synthetic hormones and levels, might suit you better.
Check out our blog on helping which pill to choose: Which Combined Oral Contraceptive Pill Is Right For Me?– HANX
Hope that helps!